# SDR REXA2015022500267

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1 LT WING INBD FLAP PANEL 584EB SHOWS MINOR CHAFE DAMAGE.  BLENDED PANEL 584EB FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  MATCH DRILLED NEW PANEL IAW SRM 51-40-11-001-001-A01.  PRIMED & TOP COATED IAW SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.  PANEL TO BE INSTALLED ON OPERATION 192.
